Of planar eulerian graphs and permutations

Research output: Contribution to journalArticlepeer-review


Infinite planar Eulerian graphs are used to show that for v > 0 the covering number of the infinite simple group Hv = S/Sv is two. Here S denotes the group of all permutations of a set of cardinality S„, Sv denotes its subgroup consisting of the permutations moving less than elements, and the covering number of a (simple) group G is the smallest positive integer n satisfying Cn = G for every nonunit conjugacy class C in G.

Original languageEnglish
Pages (from-to)323-341
Number of pages19
JournalTransactions of the American Mathematical Society
Issue number1
StatePublished - Jan 1985
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Of planar eulerian graphs and permutations'. Together they form a unique fingerprint.

Cite this